MAUDE Adverse Event Report: ARTHREX, INC. Ø6X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø6X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø6X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee ligamentoplasty surgery the device broke inside the patients femur.All parts were retrieved from the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation was not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
Ø6X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19809695
Report Number1220246-2024-06863
Device Sequence Number18240040
Product Code MAI
UDI-Device Identifier00888867276949
UDI-Public00888867276949
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ6X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-06
Device Lot Number15174125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown